Kubaturformeln mit minimaler Knotenzahl. -Minimum-Point Cubature Formulas.

H.M. Möller

Numerische Mathematik (1975/76)

  • Volume: 25, page 185-200
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Möller, H.M.. "Kubaturformeln mit minimaler Knotenzahl. -Minimum-Point Cubature Formulas.." Numerische Mathematik 25 (1975/76): 185-200. <http://eudml.org/doc/132373>.

author = {Möller, H.M.},
journal = {Numerische Mathematik},
pages = {185-200},
title = {Kubaturformeln mit minimaler Knotenzahl. -Minimum-Point Cubature Formulas.},
url = {http://eudml.org/doc/132373},
volume = {25},
year = {1975/76},

AU - Möller, H.M.
TI - Kubaturformeln mit minimaler Knotenzahl. -Minimum-Point Cubature Formulas.
JO - Numerische Mathematik
PY - 1975/76
VL - 25
SP - 185
EP - 200
UR - http://eudml.org/doc/132373
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.